# SDR CALA2021090301488

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT -Y765 HAS CORROSION BETW EEN FR67-FR68. FLOOR SUPPORT Y-765, FR67 68 FOUND TO BE OUT OF LIMITS  IAW SRM 53-00-14-293-002 L2.0", W1.75" B0.024 REMOVED DAMAGE AREA IAW SR M 51-42-11 LOCATED AND DRILLED NEW PART IAW SRM 51-44-11 INSTALL ED NEW PART IAW SRM 51-42-11. ACCOMPLISHED BY EMP#V934718 AT BFM VT AEROSPACE MOBILE. NR#0013412
